# SDR SWAA2022080125458

- Difficulty date: July 3, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 7L AT LEVEL BS 294.5 AT FWD GALLEY AREA 2022-372858 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138203; DUE DATE:11-APR-23.;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23;[03] REPAIRED STRINGER 7L AT LEVEL BS 294.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELLOW.;[04] REPAIRED STRINGER 7L AT LEVEL BS 294.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELLOW... RII ITEM
